# SDR SWAA2024012432226

- Difficulty date: December 14, 2023
- Submitted: January 24, 2024
- Operation: Air carrier
- Aircraft: N8313F
- Make and model: Boeing 737-8H4
- Aircraft serial: 38810
- Aircraft time: 37,864 hours, 17,584 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CABIN WET AREA HAS A CRACKED INTERCOSTAL AT BS 277 - 294.5; RBL 2; WL 208<[01] UPDATED STEPS 1-4;[02] EDIT TO MEASUREMENT TABLE TO RII;[03] CERTIFY ACTION #2;[04] UPDATED STEP #5;[05] STEPS 2 AND 6 COMPLETE;[06] VERIFIED SUMMARY STATEMENT IN STEP 6. VERIFIED MEASUREMENTS.
